# SDR CA970812014

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185E
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 635050A4
- Condition: Worn
- Location: Clutch
- Part time: 666 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OIL PRESSURE DROPPED IN FLIGHT. THE AIRCRAFT LANDED WITHOUT DIFFICULTY. POST FLIGHT INSPECTION FOUND METAL IN THE OIL FILTER. INVESTIGATION FOUND THE STARTER CLUTCH WAS WORN. THE ENGINE WAS REPAIRED.
